# SDR ASAA2020013193229

- Difficulty date: January 29, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 24,939 hours, 8,005 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 2721
- Condition: Overheated
- Location: Lt A/C Pack
- Part time: 69,009 hours, 35,441 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING BITE CHECK ON TEMP CONTROLLERS,  FOUND THE LEFT PACK INLET FAULT,  LEFT RAM AIR DOOR BINDING AND STICKING IN THE CLOSED POSITION.  FOUND THE TCV 1 V139 OVERHEATED.   GROUNDED - YES.  REMOVED & REPLACED THE TCV 1 IAW AMM 21-51-10. ACCOMPLISHED PACK/TEMP CONTROLLER BITE PROCEDURE IAW AMM 21-61-00-700-806-002, OPS CHECKED NORMAL.
